Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 35, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 26, 2023, 8:42 PM MDT for Cheyenne County, Kimball County, Nebraska. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2023, 8:42 PM MDT (02:42 UTC)
- Expired
- Jun 26, 2023, 9:15 PM MDT
- In force
- 33 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 3.0 in
Counties Cheyenne County, NE, Kimball County, NE
The radar
The Cheyenne radar (KCYS), 117 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:50 PM MDT | HAIL 3 | 7 S Dix, NE | Corrected time. Delayed report from last nights storm. Picture on Twitter measured 3.5 inch hail. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:07 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 2093 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
047
WFUS55 KCYS 270242
TORCYS
NEC033-105-270315-
/O.NEW.KCYS.TO.W.0035.230627T0242Z-230627T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
842 PM MDT Mon Jun 26 2023
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
Southwestern Cheyenne County in the Panhandle of Nebraska...
Southeastern Kimball County in the Panhandle of Nebraska...
* Until 915 PM MDT.
* At 842 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Dix, or 13 miles southeast of Kimball,
moving east at 20 mph.
HAZARD...Tornado and hail up to three inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Cheyenne and southeastern Kimball Counties.
This includes Interstate 80 in Nebraska between mile markers 26 and
27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4115 10362 4123 10356 4112 10327 4101 10318
4100 10318 4100 10341
TIME...MOT...LOC 0242Z 285DEG 19KT 4111 10345
TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
$$
Wills3 follow-up statements
734
WWUS55 KCYS 270254
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
854 PM MDT Mon Jun 26 2023
NEC033-105-270315-
/O.CON.KCYS.TO.W.0035.000000T0000Z-230627T0315Z/
Cheyenne NE-Kimball NE-
854 PM MDT Mon Jun 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
SOUTHWESTERN CHEYENNE AND SOUTHEASTERN KIMBALL COUNTIES...
At 854 PM MDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Potter, or 18 miles southeast of
Kimball, moving east at 20 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Cheyenne and southeastern Kimball Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4104 10347 4118 10342 4112 10327 4101 10318
4100 10318 4100 10341
TIME...MOT...LOC 0254Z 285DEG 19KT 4109 10337
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Wills358
WWUS55 KCYS 270303
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
903 PM MDT Mon Jun 26 2023
NEC105-270313-
/O.CAN.KCYS.TO.W.0035.000000T0000Z-230627T0315Z/
Kimball NE-
903 PM MDT Mon Jun 26 2023
...THE TORNADO WARNING FOR SOUTHEASTERN KIMBALL COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of Nebraska.
LAT...LON 4100 10336 4115 10336 4112 10327 4101 10318
4100 10318
TIME...MOT...LOC 0303Z 285DEG 19KT 4108 10331
$$
NEC033-270315-
/O.CON.KCYS.TO.W.0035.000000T0000Z-230627T0315Z/
Cheyenne NE-
903 PM MDT Mon Jun 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
SOUTHWESTERN CHEYENNE COUNTY...
At 903 PM MDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Potter, or 17 miles west of Sidney,
moving east at 20 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Cheyenne County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4100 10336 4115 10336 4112 10327 4101 10318
4100 10318
TIME...MOT...LOC 0303Z 285DEG 19KT 4108 10331
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Wills674
WWUS55 KCYS 270311
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
911 PM MDT Mon Jun 26 2023
NEC033-270321-
/O.EXP.KCYS.TO.W.0035.000000T0000Z-230627T0315Z/
Cheyenne NE-
911 PM MDT Mon Jun 26 2023
...THE TORNADO WARNING FOR SOUTHWESTERN CHEYENNE COUNTY WILL EXPIRE
AT 915 PM MDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight MDT for
the Panhandle of Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.
LAT...LON 4100 10336 4115 10336 4112 10327 4101 10318
4100 10318
TIME...MOT...LOC 0311Z 285DEG 19KT 4107 10327
$$
WillsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 26, 5:25 PM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 26, 5:25 PM MDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 525 PM MDT Mon Jun 26 2023 .SHORT TERM...(This evening through Wednesday night) Issued at 330 PM MDT Mon Jun 26 2023 The main forecast challenges over the next few days mainly deal with the ongoing isolated to scattered storm potential over portions of the area. Currently we have mostly clear skies across the area after the morning cloud cover has mostly broken up. The early morning convection modified the surface airmass for most areas east of the Laramie range, causing a lot of hires models to be playing catchup this afternoon. The low levels remain quite moist in this area with dewpoints mainly in the 50s, while very dry air tries to work in aloft. This has mixed down to the surface for areas west of the Laramie range, sending dewpoints plummeting into the teens, while a sharp dryline sits close to the crest of the Laramie range. The main uncertainty for today and tonight is the location and development of any convection. Stronger than expected nocturnal convection has thrown a wrench into this evening's forecast by turning over the atmosphere up north and leaving a few outflow boundaries scattered about the area. The HRRR and NAMnest have been fairly consistent since 12z in showing a lone supercell initiating off of the remnant outflow boundary between 22z and 00z this evening, and then skirting off to the east across the central/southern panhandle. The main uncertainty is if this potential cell can survive through the substantially dry middle atmosphere located over Wyoming and make it to the more favorable moisture environment further east, or get choked off quickly. If it can survive, the potential storm would encounter a moist, unstable environment with 0-6km shear of 50 to 60 knots, which could support large hail growth. This prompted an expansion of the Marginal risk to the south and an introduction of slight chance PoPs for most areas east of the Laramie range. We will also have to watch the potential for another round of Dawes county clippers this evening and into tonight. Moist isentropic lift will develop this evening in the presence of substantial elevated instability and ample shear. Our area will again be on the edge of the favorable moisture environment, but the dynamics suggest this activity could expand a little further southward than what the hires models are showing right now. Again, the main uncertainty is if something will be able to develop this far south, but if it does, it will have the potential to produce large hail and gusty winds. This looks like a very late show, starting after 00z and going potentially through 09z or so. The main area of concern here is Converse, Niobrara, Sioux, Dawes, and Box Butte counties. On Tuesday, the ridge axis of the stout but intense ridge located over Texas will shift slightly eastward with a shortwave moving over the top of it. This should push the dryline further east and bring gusty southwest winds to much of the area along and west of I-25. Gusts of 40 to 50 mph are likely. Overall a warm and dry day for the southern half of the CWA (especially west), though deeper moisture will likely remain present further north and east. Added lift from a weak shortwave should help kick off some convection once again mainly along and north of a line from the Ferris mountains to Wheatland to Alliance. The unstable and highly sheared environment will remain in place, so any storms that develop will have the potential to produce large hail and gusty winds, but again the uncertainty is in the development and location of any storms. For Wednesday, expect the dryline to back into the Laramie range in the morning, bringing in higher low-level moisture and overall precipitable water to areas along and east of the Laramie range. Thus, rinse and repeat for the forecast with rounds of isolated to scattered thunderstorms developing during the afternoon, with the potential to become severe collocated in the unstable, sheared environment. Added in more widespread chance PoPs to most of the area except southern Carbon county for Wednesday afternoon and evening. Temperatures should be similar to Tuesday west of the Laramie range, and a little cooler to the east. .LONG TERM...(Thursday through Monday) Issued at 400 PM MDT Mon Jun 26 2023 Long Range models still indicate a return to an unsettled weather pattern starting during the middle of this week across southeast Wyoming and the rest of the Nebraska Panhandle. Unsettled weather is also expected to linger into this weekend with broad northwest flow aloft, which will result in above average precipitation and cooler than normal temperatures for early July. All models continue to show the next upper level Pacific trough moving into the Utah/Colorado/Wyoming region for Thursday and Friday. 500mb heights are around one standard deviation below average for late June with this trough, so expect a good chance of cooler than normal conditions and numerous showers and thunderstorms given recent above average boundary layer moisture and PW's. Thursday still appears to be the best day for severe thunderstorms with MLCAPE between 1500 to 2500 j/kg and 0-6km shear above 45 to 50 knots. A potent shortwave ahead of the main trough is expected to lift northeast across the area during the afternoon. Kept increased POP towards 80 percent across the bulk of far southeast Wyoming and most of western Nebraska. Cooler temperatures are expected with highs dropping into the 70s and possibly staying in the upper 60s Friday afternoon. Threat of flooding due to excessive rainfall may return late this week and next weekend due to high PW's and training of storms. Once the Pacific upper level trough exits the area to the east Friday afternoon into the weekend, mid to upper level flow will back into the northwest. Historically, this is typically and unsettled and stormy weather pattern for southeast Wyoming and western Nebraska for early July. So will have to closely monitor boundary layer conditions coming up over the next few days. Expect below normal temperatures during this period with a slow warming trend by Sunday. Showers and thunderstorms are expected each day, especially across southeast Wyoming with some stronger storms possible. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 524 PM MDT Mon Jun 26 2023 Main aviation concern this evening will be an isolated strong storm or two. Expect frequent lightning, hail, and gusty winds with any storm. Heavy rain could also lower visibility and CIGs. Other than an isolated storm, gusty winds are expected at western Nebraska terminals overnight with gusts up to 30 kts possible. Increased moisture from more easterly flow will allow for the development of low stratus. Lowered CIGs at western Nebraska terminals but did not go below VFR as confidence is low to medium of this occurring. Gusty winds return Tuesday afternoon. && .FIRE WEATHER... Issued at 330 PM MDT Mon Jun 26 2023 While fuels remaining in greenup status will prevent the issuance of any fire weather headlines, near critical weather conditions are possible across portions of the area along and west of the Laramie range over the next few days. Very dry air in the middle atmosphere moving in from the west is mixing down to the surface over Carbon and Albany counties this afternoon, producing RH below 10% in some areas with gusty southwest winds. Much higher moisture is present east of the Laramie range, with a very sharp dryline in between. The dryline is expected to dance back and forth across the I-25 corridor over the next few days, creating a low confidence forecast in RH for the Laramie range and eastern foothills. Tuesday looks similar to today with warm temperatures and very dry air to the west. Expect minimum RH to drop below 15% across most of Carbon and Albany counties, as well as portions of Platte and Laramie counties as the dryline retreats eastward. Southwest winds gusting over 40 MPH are also likely in the same areas. Similar on Wednesday, but for a smaller area as moisture surges back westward and winds lighten up a bit. Isolated showers and thunderstorms are possible mainly east of the Laramie range each afternoon. Expect cooler temperatures, higher humidity, and greater precipitation chances for Thursday into the weekend. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...MN LONG TERM...TJT AVIATION...SF FIRE WEATHER...MN
Hazardous weather outlook, Jun 26, 3:30 AM MDT, 17 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 330 AM MDT Mon Jun 26 2023 NEZ019>021-054-055-WYZ103>119-270930- Scotts Bluff County-Banner County-Morrill County-Kimball County- Cheyenne County-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 330 AM MDT Mon Jun 26 2023 This hazardous weather outlook is for portions of panhandle Nebraska...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Showers and thunderstorms are not expected today. Gusty winds will be possible across Carbon county and southern Albany county. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Daily chances for afternoon showers and thunderstorms begins on Tuesday and are expected to continue through Friday. Some storms on Tuesday and Wednesday may be severe with, strong winds and large hail being the primary hazards. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-095-096-WYZ101-102-270930- Dawes County-Box Butte County-Northern Sioux County- Southern Sioux County-Converse County Lower Elevations- Niobrara County- 330 AM MDT Mon Jun 26 2023 This hazardous weather outlook is for portions of panhandle Nebraska and east central Wyoming. .DAY ONE...TODAY AND TONIGHT A few isolated thunderstorms are possible this afternoon and evening for northern portions of southeast Wyoming and northern portions of the Nebraska Panhandle. Some of these storms may be severe. Large hail, potentially greater than 2 inches, and strong winds are the primary threats. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Daily chances for afternoon showers and thunderstorms are expected to continue through Friday. Some storms on Tuesday and Wednesday may be severe, with strong winds and large hail being the primary hazards. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 26, 8:16 PM MDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
816 PM MDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Hail Kimball 41.23N 103.66W
06/26/2023 M1.75 inch Kimball NE Trained Spotter
Golf Balls in Kimball.
&&Local storm report, Jun 26, 8:21 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
821 PM MDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM Hail 3 SE Kimball 41.21N 103.63W
06/26/2023 M2.50 inch Kimball NE Emergency Mngr
Emergency manager reported tennis ball hail
3 miles SE of Kimball, NE.
&&
AMLocal storm report, Jun 26, 8:23 PM MDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
823 PM MDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Tornado 1 S Kimball 41.22N 103.66W
06/26/2023 Kimball NE Emergency Mngr
Emergency manager reported damage to house 1
mile south of Kimball near the airport.
Multiple power lines down south of the
reservoir.
&&Local storm report, Jun 26, 8:30 PM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
830 PM MDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM Tornado 1 S Kimball 41.22N 103.66W
06/26/2023 Kimball NE Public
Rope Tornado Reported just south of Kimball
via Twitter.
&&
recLocal storm report, Jun 26, 8:31 PM MDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
831 PM MDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM Tornado 2 S Kimball 41.20N 103.66W
06/26/2023 Kimball NE NWS Employee
&&Local storm report, Jun 26, 8:38 PM MDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
838 PM MDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM Hail 12 SE Kimball 41.11N 103.50W
06/26/2023 M2.75 inch Kimball NE Emergency Mngr
Emergency manager reported baseball sized
hail falling 12 SE of Kimball.
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:08 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 52 min |
| Jun 26, 7:13 PM MDT | Tornado Warning | CYS | Kimball | 32 min |
| Jun 26, 7:22 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 38 min |
| Jun 26, 7:30 PM MDT | Tornado Warning | CYS | Banner | 30 min |
| Jun 26, 7:36 PM MDT | Tornado Warning | CYS | Kimball | 24 min |
| Jun 26, 7:59 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball | 46 min |
| Jun 26, 7:59 PM MDT | Tornado Warning | CYS | Kimball | 31 min |
| Jun 26, 8:22 PM MDT | Tornado Warning | CYS | Cheyenne, Kimball | 23 min |
| Jun 26, 8:41 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 49 min |
| Jun 26, 8:43 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 47 min |
| Jun 26, 8:56 PM MDT | Areal Flood Advisory | CYS | Cheyenne, Kimball | 3 hr |
| Jun 26, 9:27 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 48 min |
| Jun 26, 9:27 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 48 min |
| Jun 26, 10:18 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 42 min |
| Jun 26, 10:33 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 42 min |
| Jun 26, 10:52 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 23 min |
| Jun 26, 11:28 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 47 min |
| Jun 27, 12:15 AM MDT | Severe Thunderstorm Warning | CYS | Dawes | 25 min |
| Jun 27, 3:06 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 39 min |
| Jun 27, 4:09 PM MDT | Special Weather Statement | CYS | Morrill | 51 min |
| Jun 27, 4:16 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 38 min |
| Jun 27, 4:52 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 38 min |
| Jun 27, 5:52 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
Nearby
Tornado Warnings in Nebraska, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.